# SDR C2XA08RI015

- Difficulty date: January 22, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 19,983 hours, 14,787 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 16558
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2652 - BNA - CREW REPORTED "LG AIR/GND FAIL" CAUTION MESSAGE CAME ON AFTER AIRBORNE AT 100' ARL AND MESSAGE WENT OFF UPON TOUCHDOWN (AIR RETURN).  BNA MX FOUND "LG NOSE WOW SW FAIL" MESSAGE ON CMC.  MX REMOVED AND REPLACED NLG WOW PROX SW AND PERFORMED TEST FLIGHT SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  AFTER T/O, CREW REPORTED "LG AIR/GND FAIL" CAUTION MESSAGE CAME ON AFTER AIRBORNE AT 100' ARL AND MESSAGE WENT OFF UPON TOUCHDOWN (AIR RETURN)AGAIN.  BNA MX ADJUSTED NLG WOW PROXIMITY SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
